Mar 10, 2005
DEAR DOCTOR. RECENTY I RECIVED CT SCAN. THE REOPORT STATED ENLARGED LIVER AND SPLEEN. I CURRENTLY TAKE LIPITOR 40 MG. AND VERPAMIL 240 MG AND LISINOPRIL/HCTZ 20/25 OF HYPERTENSION, COULD MY LIPITOR CAUSE ANY OF THESE ISSUES ? THANK YOU VERY MUCH.
Response from Dr. Young
Thanks for your post.
It's difficult to give you specifics, since this depends a lot on the precise CT scan findings (for example, just how big is your liver and spleen). There are a wide variety of conditions, including possible medication side effects, that can influence the size of your liver and spleen (so-called hepatosplenomegaly). These include hepatitis, drug and medication toxicity.
Before you get to far along this pathway, I'd make sure to discuss your situation with your healthcare provider.
Thanks for reading. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Blowjob Worried I Have HIV
- Fever After Performing Oral Sex Worried I Have HIV
- Hairy Tongue After Anal Sex Bottom Worried I Have HIV
- Herpes After Kissing Cold Sore Worried I Have HIV
- Pain In Penis After Touching Vaginal Fluid Worried I Have HIV
- Can And Std Cause Mouth Ulcers?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.